# SDR AALA20171203001

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF AFT CARGO DOOR THRESHOLD BETWEEN STA. 787 AND STA. 847 AT RIGHT BUTTLINE 18 TO RIGHT BUTTLINE 28.  REPLACED WEB OF AFT CARGO DOOR THRESHOLD BETWEEN STA. 787 AND STA. 847 AT RIGHT BUTTLINE 18 TO RIGHT BUTTLINE 28 PER SRM 51-20-01-OG AND SRM 53-60-15-1A-1.
